# SDR DALA2015011400299

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIBS XOS 380 AND 286 FWD BORES AT RT SLAT PANEL NR 3.  DAMAGES ON BORES WERE REWORKED IAW ETI-88-14-298, REV 1 AND ER/A 531354-14, REV ORIGINAL.
